# SDR UIEA2017040600524

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 9,352,419 hours, 17,407 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ACCESSING FOR FRONT SPAR CORROSION, FOUND FITTING ON L/E RIB ATTACHMENT AT WS 1462 CORRODED AT BUSHING HOLE.  FITTING REPLACED.
